# SDR USAA2015021100003

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 16,216 hours, 13,495 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, E, F

## Discrepancy

FLIGHT CREW REPORTED THAT NLG WOULD NOT EXTEND ON APPROACH.  DECLARED AN EMER & ACFT LANDED WITH NLG IN UP POSITION.  MLG LT & RT WAS EXTENDED.  NO SIGNIFICANT INJURIES WITH PAXS OR CREW.  MX ACTION PENDING.
